PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 789-796
Tytuł artykułu

Kolmogorov-Smirnov isometries and affine automorphisms of spaces of distribution functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we describe the structure of surjective isometries of the spaces of all absolutely continuous, singular, or discrete probability distribution functions on R equipped with the Kolmogorov-Smirnov metric. We also study the structure of affine automorphisms of the space of all distribution functions.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
4
Strony
789-796
Opis fizyczny
Daty
wydano
2011-08-01
online
2011-05-26
Twórcy
Bibliografia
  • [1] Dolinar G., Molnár L., Isometries of the space of distribution functions with respect to the Kolmogorov-Smirnovmetric, J. Math. Anal. Appl.,2008, 348(1), 494–498 http://dx.doi.org/10.1016/j.jmaa.2008.07.054
  • [2] Yeh J., Real Analysis: Theory of Measure and Integration, 2nd ed., World Scientific, Hackensack, 2006
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0034-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.